Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 13, 2021, 3:07 PM CDT for Gulf County, Florida. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 3:07 PM CDT (20:07 UTC)
- Expired
- Jun 13, 2021, 4:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Tallahassee, FL
County Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 99 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
303
WWUS82 KTAE 132007
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
407 PM EDT Sun Jun 13 2021
FLZ012-014-015-026-112-114-115-132115-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Inland Gulf FL-Coastal Franklin FL-Coastal Gulf FL-
407 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY...
SOUTHWESTERN LIBERTY AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 515 PM
EDT/415 PM CDT/...
At 407 PM EDT/307 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Mexico Beach, or 11 miles north of Port St. Joe,
moving south at 5 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Port St. Joe, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, Honeyville, Allanton, Chipola Cutoff, Eleven Mile,
Odena, Cape San Blas, Indian Pass, Overstreet, Milltown, Davis Beach,
Willis Landing, Wetappo, Simmons Bayou, Dalkeith and Saint Joe Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2969 8545 2973 8548 2988 8549 2991 8553
3017 8540 3012 8499 2993 8504 2992 8505
2989 8505 2958 8513
TIME...MOT...LOC 2007Z 018DEG 6KT 2998 8532
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:12 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 13, 2:12 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 PM EDT Sun Jun 13 2021
.NEAR TERM [Through Monday]...
An upper level trough will slowly move through the region over the
next 24 to 36 hours as it drift southeast. Cooler upper level temps
in association with this feature and plenty of low-level moisture
will allow scattered showers and thunderstorms to develop through
the remainder of the afternoon. The greatest chances for showers and
storms remains across the FL Panhandle and Big Bend where the best
combination of instability, low-level moisture, and convergence
along the seabreeze overlaps today. Further north, slightly drier
mid-level air and less low-level convergence behind a weak frontal
boundary will mean more isolated coverage of storms across AL/GA
this afternoon. Coverage begins to lessen around/after sunset as
daytime heating diminishes and instability lessens.
A little more dry air wraps around the upper level low into the
forecast area for Monday afternoon with northerly flow expected to
prevail. This likely means a little bit less coverage of showers and
storms for the afternoon with the main area of focus again being the
FL Panhandle and Big Bend where low level convergence is maximized.
Expecting slightly warmer temperatures in the low to mid 90s for
Monday.
.SHORT TERM [Monday Night Through Wednesday]...
As an upper level trough that has been over the region for several
days finally pushes well south of the region into the Florida
Peninsula, an upper level trough is expected to eject equatorward
into the Mid-Atlantic on Tuesday. This could lead to a diffluent
pattern aloft across the Big Bend region of Florida on Tuesday and
Wednesday, which could lead to an enhancement of thunderstorm
activity across this region on both days. Generally Tuesday and
Wednesday will be warm, with highs surging into the low to mid 90s
across the region. Tuesday will fell the warmest with maximum
apparent temperatures reaching the highest levels of the summer
this far with values reaching the low 100s through the afternoon
hours. low temperatures overnight are expected to drop into the
low 70s both Monday and Tuesday night.
.LONG TERM [Thursday Through Sunday]...
As the aforementioned upper level trough swings through the Mid-
Atlantic, and off the east coast, surface high pressure, and upper
level ridging is expected to build over the region on on Thursday
and Friday. PW values may remain high enough along the immediate
coastline that a few isolated showers and thunderstorms could
develop along the seabreeze; however, widespread activity is not
expected for both Thursday and Friday. The introduction late week
and closer towards the weekend of an early season tropical
disturbance will play a major role in the overall weather expected
across the region starting Saturday. Most model ensemble guidance
has a tropical disturbance moving into the Texas/Louisiana region
by Friday/Saturday. As is normal with any tropical disturbance, PW
values will be extremely high, with early model output currently
forecasting values between 2-2.25 inches along the east side of
this system. At this time, it is too early to tell what impacts,
if any, we could see from this system; however, with deep tropical
moisture being advected northward into our region by the weekend,
a wet weekend and early work week next week could be on tap. At
this time, continue to monitor future forecast updates.
&&
.AVIATION...
[Through 18Z Monday]
Outside of brief IFR conditions in any thunderstorms, VFR conditions
and light northwesterly winds will prevail through the day. The best
chance for storms will be across Florida terminals and into southern
Georgia. Some thunderstorms could contain gusty winds up to 30 or 40
knots for a brief moment. Patchy fog is possible early Monday
morning but confidence was too low to warrant mention in the TAFs.
&&
.MARINE...
Elevated winds and seas will be possible at times through the next
several days along with chances for showers and thunderstorms.
Storms will be especially elevated with thunderstorms over the
water, as localized increased winds and seas could lead to
dangerous boating conditions. Winds and seas could begin to pick
up late in the week and into the weekend, as a tropical disturbance
in the southwest Gulf of Mexico could lead to enhanced seas and
winds across the region later in the week.
&&
.FIRE WEATHER...
There are no significant fire weather concerns the next few days,
but afternoon rain chances will become more isolated through the
week along with warming temperatures.
&&
.HYDROLOGY...
Scattered showers and thunderstorms have already developed across
the region this afternoon, and are forecasted for the coming week
with Thursday and Friday remaining the driest of the days ahead.
while heavy downbursts could lead to localized flooding in poor
drainage areas, no impactful flooding is anticipated through the
end of the work week. The main focus will remain on the
possibility for rain chances to ramp up by the weekend and early
next work week as a tropical disturbance lists north into the Gulf
of Mexico by the end of the week. At this time, it is still too
soon to tell what, if any, impacts we could get from this system;
however, with elevated PW values expected, an expected wet pattern
could be in store for the region beyond the long term forecast.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 94 73 95 72 / 50 40 10 40 20
Panama City 75 90 77 89 75 / 40 30 20 40 20
Dothan 72 93 72 94 71 / 20 50 20 30 10
Albany 72 96 74 97 72 / 20 20 10 30 10
Valdosta 71 92 72 94 71 / 50 30 10 40 20
Cross City 72 90 72 91 73 / 60 50 30 40 40
Apalachicola 75 88 76 88 75 / 40 30 30 40 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 2 AM EDT /1 AM CDT/ Monday for
Coastal Bay-Coastal Gulf.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Dobbs
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...Dobbs
MARINE...Bunker
FIRE WEATHER...Dobbs
HYDROLOGY...BunkerIn the hours before
Special weather statement, Jun 13, 11:55 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1255 PM EDT Sun Jun 13 2021
FLZ034-134-131730-
Coastal Dixie FL-Inland Dixie FL-
1255 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DIXIE COUNTY UNTIL
130 PM EDT...
At 1254 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cross City, moving southeast at 5 to 10 mph.
Half inch hail and winds up to 45 mph are possible with this storm.
Slow movement of this storm will also lead to heavy rainfall.
Locations impacted include...
Cross City, Shamrock, Cross City Airport, Old Town, Eugene, Yellow
Jacket and Fanning Springs.
LAT...LON 2956 8295 2954 8298 2952 8297 2952 8298
2947 8298 2945 8301 2941 8302 2954 8319
2965 8316 2970 8310 2964 8295 2963 8297
2961 8297 2958 8295 2959 8294
TIME...MOT...LOC 1654Z 292DEG 8KT 2956 8307
21-WDSpecial weather statement, Jun 13, 12:15 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
115 PM EDT Sun Jun 13 2021
FLZ029-131800-
Lafayette FL-
115 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE COUNTY UNTIL 200 PM
EDT...
At 114 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Mayo, moving southeast at 5 to 10 mph.
Half inch hail and winds up to 45 mph are possible with this storm.
Slow movement of this storm will also lead to heavy rainfall
Locations impacted include...
Mayo, Cooks Hammock, San Pedro Junction and Alton.
LAT...LON 2983 8299 2982 8313 2982 8326 2991 8334
2997 8337 3006 8331 3008 8316 3004 8304
2997 8298
TIME...MOT...LOC 1714Z 304DEG 9KT 2995 8323
21-WDLocal storm report, Jun 13, 12:41 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND GST 3 ESE OLD TOWN 29.59N 82.94W
06/13/2021 M47 MPH DIXIE FL MESONET
FANNING SPRINGS WEATHERSTEM MEASURED A
THUNDERSTORM WIND GUST OF 47 MPH.
&&
JLFSpecial weather statement, Jun 13, 1:39 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
239 PM EDT Sun Jun 13 2021
FLZ017-018-027-118-127-128-131915-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-Coastal Taylor FL-Leon FL-
239 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAKULLA...
SOUTHWESTERN JEFFERSON AND SOUTHERN LEON COUNTIES UNTIL 315 PM EDT...
At 239 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. Marks, moving south at 5 to 10 mph.
Half inch hail and wind gusts up to 50 mph are possible with this
storm.
Locations impacted include...
Woodville, St. Marks, Wakulla, Newport, Goose Pasture, Hells Half
Acre, Hyde Park, Vereen, Plum Orchard, Port Leon, Wakulla Beach,
Fanlew and Natural Bridge.
LAT...LON 3009 8430 3027 8425 3032 8411 3026 8392
3019 8393 3019 8395 3017 8393 3008 8395
3005 8411
TIME...MOT...LOC 1839Z 359DEG 9KT 3021 8415
21-WDSpecial weather statement, Jun 13, 2:53 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
353 PM EDT Sun Jun 13 2021
FLZ028-128-132045-
Inland Taylor FL-Coastal Taylor FL-
353 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAYLOR COUNTY UNTIL 445
PM EDT...
At 353 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Perry, moving southeast at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Perry, Pinland, Fish Creek, Jug Island, Secotan, Carbur, Adams Beach,
Dekle Beach, Jack Lee Island, Keaton Beach, Bird Island, Foley,
Salem, Blue Springs, Perry-Foley Airport, Bucell Junction, Athena,
Hampton Springs and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2986 8373 2993 8386 3004 8394 3022 8366
2994 8337 2989 8337 2989 8335 2988 8335
2970 8364
TIME...MOT...LOC 1953Z 318DEG 10KT 2997 8374Special weather statement, Jun 13, 3:07 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
407 PM EDT Sun Jun 13 2021
FLZ012-014-015-026-112-114-115-132115-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Bay FL-
Inland Gulf FL-Coastal Franklin FL-Coastal Gulf FL-
407 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY...
SOUTHWESTERN LIBERTY AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 515 PM
EDT/415 PM CDT/...
At 407 PM EDT/307 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Mexico Beach, or 11 miles north of Port St. Joe,
moving south at 5 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Port St. Joe, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, Honeyville, Allanton, Chipola Cutoff, Eleven Mile,
Odena, Cape San Blas, Indian Pass, Overstreet, Milltown, Davis Beach,
Willis Landing, Wetappo, Simmons Bayou, Dalkeith and Saint Joe Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2969 8545 2973 8548 2988 8549 2991 8553
3017 8540 3012 8499 2993 8504 2992 8505
2989 8505 2958 8513
TIME...MOT...LOC 2007Z 018DEG 6KT 2998 8532The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:45 PM CDT | Special Marine Warning | TAE | 60 min | |
| Jun 12, 10:02 PM CDT | Special Marine Warning | TAE | 88 min | |
| Jun 13, 5:40 AM CDT | Special Weather Statement | TAE | Leon | 35 min |
| Jun 13, 10:28 AM CDT | Rip Current Statement | TAE | Bay, Gulf | 15 hr |
| Jun 13, 11:55 AM CDT | Special Weather Statement | TAE | Dixie | 35 min |
| Jun 13, 12:15 PM CDT | Special Weather Statement | TAE | Lafayette | 45 min |
| Jun 13, 1:39 PM CDT | Special Weather Statement | TAE | Wakulla | 36 min |
| Jun 13, 2:44 PM CDT | Special Marine Warning | TAE | 61 min | |
| Jun 13, 2:51 PM CDT | Special Marine Warning | TAE | 54 min | |
| Jun 13, 2:53 PM CDT | Special Weather Statement | TAE | Taylor | 52 min |
| Jun 13, 3:16 PM CDT | Special Marine Warning | TAE | 93 min | |
| Jun 13, 3:41 PM CDT | Special Marine Warning | TAE | 100 min | |
| Jun 13, 4:11 PM CDT | Special Marine Warning | TAE | 64 min | |
| Jun 13, 5:04 PM CDT | Special Weather Statement | TAE | Leon | 41 min |
| Jun 13, 5:49 PM CDT | Special Weather Statement | TAE | Holmes, Washington | 41 min |
| Jun 13, 6:06 PM CDT | Special Weather Statement | TAE | Washington | 24 min |
| Jun 13, 6:16 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 44 min |
| Jun 13, 6:31 PM CDT | Special Marine Warning | TAE | 59 min | |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 30 min |
| Jun 13, 6:49 PM CDT | Special Marine Warning | TAE | 86 min | |
| Jun 13, 5:09 PM CDT | Special Weather Statement | TAE | Geneva | 51 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.